| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Lens was returned in vial, dry, clear surgical residue on product.Visual inspection found residue on lens.Smal piece of lens was returned, unable to evaluate.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a cc4204a, +18.0 diopter, intraocular lens was damaged during insertion into the eye.The lens was implanted and removed from eye during initial surgery on (b)(6) 2019 with no patient injury.Backup lens was implanted and problem resolved.Reporter stated that "the cause of event was due cartridge issues.".